The congruence$ax$^{3}+by^{3}+c≡0 (mod$xy$), and integer solutions of cubic equations in three variables

L. J. Mordell St John's College, Cambridge, England

TBD mathscidoc:1701.331053

Acta Mathematica, 88, (1), 77-83, 1952.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 248 downloads ] [ 0 comments ]
@inproceedings{l.1952the,
  title={The congruence$ax$^{3}+by^{3}+c≡0 (mod$xy$), and integer solutions of cubic equations in three variables},
  author={L. J. Mordell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135624805762},
  booktitle={Acta Mathematica},
  volume={88},
  number={1},
  pages={77-83},
  year={1952},
}
L. J. Mordell. The congruence$ax$^{3}+by^{3}+c≡0 (mod$xy$), and integer solutions of cubic equations in three variables. 1952. Vol. 88. In Acta Mathematica. pp.77-83. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135624805762.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved